# SDR SWAA2024041159047

- Difficulty date: March 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLAP TRACK AFT FAIRING WITH ELONGATED HOLES AT OB MID SEAL INSTALLATION.  REPAIRED DAMAGE AND RESTORED AREA AT #3 FLAP TRACK FAIRING AS PER SRM51-70-04-2R-9.
